It is currently Fri Aug 18, 2017 3:19 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: 6 days off..
PostPosted: Mon Jan 16, 2012 11:32 am 
Offline
Average Poster
Average Poster

Joined: Fri Dec 23, 2011 2:21 am
Posts: 6
I posted before about how I had to start a rapid taper because I absolutely was not happy with my Suboxone clinic anymore and after being on Suboxone for a year I felt it was time for me to come off once and for all. I tried to taper the best I could but ended up only getting down to about 4mg a day before I stopped cold turkey I guess.

Today is day 6 and although I still feel terrible I feel like things are getting maybe just a teensy bit better. Still having cold sweats, RLS (although it IS getting better), and stomach issues. Not finding myself nearly as depressed as last time. I'm on bipolar medication now (mood stabilizers, anti psychotics and adderall for adhd) so that could possibly be helping me in that respect, I really have no idea though. I still feel as though I've been hit by a truck, totally EXHAUSTED and my body is so sore and weak. Tried to go to the grocery store yesterday and it nearly killed me to walk through the store. My boyfriend and I had to stop several times to let me rest because I could not manage to do it. Can't find it within me to eat much but I know I've got to try soon or I'm going to be even more weak.

***How long can I expect the worst of the withdrawal to last? The really bad acute stuff, not counting PAWS.***

The last time I tried to detox from Suboxone I jumped off at 16mg and was a basket case. I relapsed within a few days and was horribly, horribly depressed..suicidal even. This time I haven't had ANY cravings for Suboxone or other opiates at all, which kind of reinforces in my mind that I am indeed ready to be off of this, not that I am "cured" or anything, I know I'll be a junky for life..even if I'm not using. I've heard people say that it is like having a tooth pulled...after awhile the pain goes away but there is always that gap there to remind you that the tooth is gone. This is nowhere near my first rodeo with trying to get and stay clean so I know how hard it is..


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 17, 2012 2:43 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Wow my friend, you jumped at 4 mg & are starting to see tiny improvements? That is GREAT! really great! I have no experience jumping as I am tapering. (I am at 3/8 mg. daily) I have read on this forum that day 5 - 7 are the worst and by day 11 people feel the fog lifting. SO, I would say hang in there for a few more days. It is all down hill from there. Remember the best thing you can do is stay hydrated. Broth is wonderful. Eat banannas if you can,Anything bland. Top Ramen is so easy to choak down. I used to eat 1 package of it daily to stay alive when I was a tweaker (long long ago) & had no interest in eating AT ALL! So I know you can do it. It is really positive that you are going on outings such as the store. Go for tiny little walks. Even around the block or the apartment/house where ever you live. Take HOT bathes w/ epsome salt. The magnesium absorbs thru your skin (the largest organ in the body) better than even ingesting it. The bathes HELP TREMENDOUSLY! I promise. As soon as you wake up take some motrin 800 mg. That aught to make the aches pains & RLS feel better. Drink herbal tea, like peppermint w/ honey. That will soothe your tummy and give you good energy (no sugar, yes honey preferrably raw) Gatorade helps you w/ electrolite balance. A positive outlook goes a long way. Trust me. Watch movies to take your mind off your physical symptoms. REALLY if you exert what little energy you have, you will in fact create more energy and it may even help you rest better. And you may be an addict for life, but not a junkie.. You have been there, but now you are in recovery and doing a really great job I would say you are well on your way out of the worst. 2 thumbs up. Hang in there pink...You are off subs now......thats RAD!!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 17, 2012 11:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Pink,

Sweet16 just gave you some awesome advice. She's spot on with everything she said.

I jumped from somewhere around the 5mg mark and I felt exactly like you do now. For me, day 10 was my peak wd, but it seems more common that days 5 thru 7 are about the worst.

I'm glad your finding the depression is a lot easier this time, truth be told, the depression that can accompany opiate wd is the thing about quitting Suboxone that scared me most.....but the depression never materialized, Thank God!!!

Have you tried any Clonidine yet?? Clonidine is a blood pressure medication that's prescribed "off label" for opiate wd. You'll have to go to your doctor and get your BP checked first. Clonidine helped me tremendously. It sure doesn't make all the wd symptoms go away, but it knocks them down a peg or two. It calms the sympathetic nervous system, your SNS is severely pissed off at you right now and that's what's causing a lot of your symptoms.

Keep hanging on, you just gotta keep on fighting through this. If it helps, keep posting too. Ask any questions you want, chances are someone on this forum will have an answer.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jan 17, 2012 2:39 pm 
Offline
Average Poster
Average Poster

Joined: Fri Dec 23, 2011 2:21 am
Posts: 6
No I haven't tried Clonidine, my doctor did give me a script for Zofran which helped my stomach so much. I feel SO much better today, it's like night and day. I think finally getting some sleep last night really helped. This is the first day I've been able to accomplish anything and I was so proud of myself for cleaning up the living room! LOL!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 17, 2012 5:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Ahh! Thats really WONDERFUL. You sound like you are doing so good. Remember to allow yourself to take it easy . I know when I get the slightest improvement after an illness, my first instinct is to go 100mph too soon. (then I crash like a dummy) Thank you SOOO MUCH for giving positive feedback. You do not know how many people you are reaching. Even myself, I am gearing up for another decrease and knowing you jumped at 4mg and already seeing the light at the end of the bridge gives me a huge boost. You must be a strong "son of a....gun".....keep up the good work. Blessings.............


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group